Opinions on Almased?

By JenS12 Latest Reply 2011-06-05 17:29:17 -0500
Started 2011-06-04 00:12:16 -0500

I recently read an article in Diabetic Weekly about this product called Almased. Im tempted to get it, although its quite expensive. Does anyone have experience with this product? Do you like it or should I not waste my time? Ive been trying for 2 weeks now to get a hold of my old dietician to ask her about this but I havent been able to reach her. Any advice? Thanks.

6 replies

gramme 2011-06-05 07:18:12 -0500 Report

I bought this last year and it's not worth the money it tasted nasty..it was in the cabinet for almost a year..then I finally decided I needed the space it was taking up lol maybe I wasn't mixing it right no matter how much you mix it..it was still nasty

JenS12 2011-06-05 17:29:17 -0500 Report

Well thank u for letting me know! I definitely dont want to buy a product n not be able to enjoy what Im drinking, not to mention paying way too much for it on top of it. Thanks!

RAYT721 2011-06-04 10:40:09 -0500 Report

I have read a number of reviews. The biggest thing, as you mentioned, is the price. There did not seem to be any "rah rah" testimonials towards looking any further at it. So far with my current plan (common sense diet) I am keeping my mind, body and soul under control. If things are working, don't change them. If not, try to find something that will.

JenS12 2011-06-04 11:23:31 -0500 Report

I hear ya Ray. Since Im still learning and read about this, I figured maybe itll help. Wish it was cheaper tho.

granniesophie 2011-06-04 09:37:18 -0500 Report

Personally, I am so leery of anything that promises fast weight loss. If you read the fine print on all this stuff, it usually says you can expect a loss of one to two pounds a week, which is what you can expect when you eat a normal, watching what you eat portion sizes and exersise normally diet. What I mean to say is, eating real food in real portions and exersising like you should. No gimmicks.
So, IMO, why spend the money and put yourself at risk with weird side effects if you can loose the same amount of weight each week doing it real.

Trudie Ann
Trudie Ann 2011-06-04 13:52:14 -0500 Report

I like what RAY said. I also agree with granniesophie. I got sucked into taking the Phen Phen pills when I had gained a lot of weight after breaking my leg. I had a co-worker who had suggested it to me. I was very fortunate that I didn't have any of the problems resulting from it like a lot of people did because my doctor stopped me from taking it in time, when he found out about the side effects it was causing others. The best advice I can give is to check with your doctor. Your doctor will know more about your personal medical situation, and will be able to keep a check on you.